I've been on this new adrenal med. It was pointed out to me by someone here (I think it was Victoria or KK - if it was someone else - sorry) that it contained sorbitol. I was shocked!!, as this was suggested by my NP. Anyway, in thinking back, this UTI feeling that I have has been going on for near that long. Just always niggling. Think it could be the sorbitol? Sorbitol is something I usually avoid like the plague, but I have continued to take at least one pill a day. I think I'm going to switch back to the others as a test (plus I don't like using the sorbitol) but just wondered what all my friendsssss here thought.
GT1; L (a-b-); (se); PROP-T; NN Sa Bon Nim Admin & Columnist
Location: ''eternal spring'' Cuernavaca - Mex.
I agree with you.......better safe than sorry!! )
''Just follow the book, don't look for magic fixes to get you off the hook. Do the work.'' Dr.D.'98 DNA mt/Haplo H; Y-chrom/J2(M172);ISTJ The harder you are on yourself, the easier life will be on you!